MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC161200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which gore(r) excluder(r) component was involved with the reported event, an additional device will be included on this report: pxc161400 / 06322842.Patient medications include aspirin, clindamycin, crestor, pepcid, flonase, claritin, lopressor, multivitamin, and nitrostat.Results pending completion of manufacturing evaluation.It should be noted the gore(r) excluder(r) aaa endoprosthesis instruction for use states "adverse events that may occur and/or require intervention include, but are not limited to, aneurysm enlargement.".
 
Event or Problem Description
On (b)(6) 2009, the patient underwent endovascular treatment of a left common iliac artery aneurysm using two gore(r) excluder(r) contralateral leg components.On (b)(6) 2021, the patient presented with aneurysmal dilatation of the left iliac artery.On the same day, the patient underwent a re-intervention procedure whereby coil embolization of the left internal iliac artery was performed, and an additional gore(r) excluder(r) device was implanted to extend the stent graft system distally.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 ¿ a review of the manufacturing records for the devices verified that the lots met all pre-release specifications.H6: conclusion code updated.It should be noted the gore® excluder® aaa endoprosthesis instruction for use states ¿adverse events that may occur and/or require intervention include, but are not limited to, aneurysm enlargement.¿.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11280143
Report Number2017233-2021-01649
Device Sequence Number11779613
Product Code MIH
UDI-Device Identifier00733132609987
UDI-Public00733132609987
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Model NumberPXC161200
Device Catalogue NumberPXC161200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date02/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight80